Increasing milk supply after taking combined pill
(Sydney, nsw, Australia )
Hi, my baby is 19 weeks of age. Initially i struggled with low supply but managed to boost it.
For the past month, baby has been very distracted at the breast, in this time i also became unwell with a bad cold and baby refused the breast and was bottle fed until i was better. So when she was 18 weeks, i came to think baby wasnt interested in breast feeding, went to the doctor and got the combined pill (microgynon), which i took that day after being advised by the doctor that i could do up to 2 feeds a day while on the pill and my supply would slowly decrease over several weeks.
After taking the combined pill for 3 days (3 pills) and giving my baby 2 feeds for each of those days, my supply decreased dramatically - I could barely pump a few drops, but my baby became very distressed and wanted more boob. So on the 4th day i switched back to the mini pill (which i was on before) and started pumping and breast feeding her before topping her up with a bottle.
I feel I've made a horrible mistake and its made me quite upset and the combined pill also made me more emotional.
I've been pumping/feeding for 4 days and have been taking fenugreek for the last 24 hours. My breasts still seem soft, I can express about 20-30mls from each breast but its tricky because my breasts are soft (I use to be able to express 210ml), but if I hand express I can actually make my milk spray out still.
Do you think it's possible for me to get my supply back up?